# SDR FDEA201804030841

- Difficulty date: April 3, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 75,344 hours, 27,015 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, THE  L1 DOOR ONLY OPENS 3/4.  AFTER 1 HOUR GROUND TIME, IT OPERATED PROPERLY.   THE DOOR SEAL LOOKS GOOD.  R&R THE L1 ROTARY SNUBBER IAW MM 52-11-10-4, AND R & R THE SPRING CYLINDER COUNTER BALANCE IAW MM 52-11-11-4 , PERFORMED SEVERAL TESTS IAW MM 52-11-00-5 , ALL SATISFACTORY.  ACFT OK FOR SERVICE.
